# SDR FDEA201108243451

- Difficulty date: August 24, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 24,805 hours, 12,889 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE THRUST REVERSER "UNLOCKED" ECAM ILLUMINATED ON TAKEOFF AT 90 KTS, REJECTED TAKEOFF.   PERFORMED CDU POSITION SWITCH MODULE FUNCTIONAL CHECK, NO DEFECTS NOTED. CHECKED LT AND RT TRANS GAPS,  ALL IN LIMITS PER MM 78-31-00-05. CW CDU INSPECTION PER MM 78-31-01-06,  NO DEFECTS NOTED. CW CDU ADJ/TEST PER MM 78-31-01-05,  NO DEFECTS NOTED. THRUST REVERSER OPS CHECKED NORMAL. NO CODE 270/19 CODE LISTED. REMOVE AND REPLACED NR 2 THRUST REVERSER.
